National Changhua University of Education Institutional Repository : Item 987654321/16409
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19767824      線上人數 : 306
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/16409

題名: A Simple Proof of an Identity of Pethe and Horadam
作者: Chen, Kuo-Jye
貢獻者: 數學系
日期: 1994-08
上傳時間: 2013-05-06T03:25:32Z
摘要: An identity for two generalised Tribonacci sequences is obtained. Earlier identities by Pethe and Horadam follow as special cases.
關聯: Bulletin of the Australian Mathematical Society, 50(1): 117-121
顯示於類別:[數學系] 期刊論文

文件中的檔案:

沒有與此文件相關的檔案.



在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋